MathSciNet Relay Station
MathSciNet bibliographic data
MR1062393 54F15 (54F50)
Krupski, Paweł; Rogers, James T., Jr. Finitely cyclic homogeneous continua. Proc. Amer. Math. Soc. 113 (1991), no. 4, 1173–1177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement